MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC KINCISE¿ ANTERIOR BROACH ADAPTER; MOTOR, SURGICAL INSTRUMENT, AC-POWERED

DEPUY SYNTHES PRODUCTS LLC KINCISE¿ ANTERIOR BROACH ADAPTER; MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Catalog Number 1010-01-102
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the actual device was returned for evaluation.However, since the investigation is still on-going, the assignable root cause could not be determined at this time.Once the investigation has been completed, a follow-up report will be submitted accordingly.
 
Event or Problem Description
It was reported that post surgery, it was observed that the anterior broach adapter device was chipped.There were no reports of injuries, medical intervention or prolonged hospitalization.It was reported that there was no further information regarding the issue.All available information has been disclosed.No further information was provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the device was functionally / visually tested according to the functional assessment.The described failure by the customer was confirmed.The device was visually inspected as received from the customer.It was found that the device failed visual inspection due to guide pin damaged.The device failed the following inspection criteria¿s during the functional assessment: 2.4.2 visual assessment.2.6.3 locking latch attachment assessment.2.7.1 locking latch removal assessment.The kincise broach-adapter-anterior was visually and functionally assessed and determined to have guide pin damaged causing the broach not to attach consistent with broach not properly secured - user error.No further action required at this time since the issue is consistent with user error.The most relevant root cause is linked to improper handling - user error.As part of anspach quality process all devices are manufactured, inspected, and released to approved specifications.The instructions for use states the following regarding the reported issue that was observed by the user or customer: remove broach from impactor, rotate locking collar to unlock position by aligning the arrow symbol on the locking collar with the unlock symbol on the glamor cap.Insert the cloverleaf fitting of the adapter into the detent region of the locking collar until fully seated.Rotate the locking collar to the locked position by aligning the arrow symbol on the locking collar with the lock symbol on the glamor cap.While holding the surgical impactor in place, pull the adaptor forward and backward to verify a secure, locked connection to the locking collar.Finish by pulling the adapter so that the anvil is in the fully expanded position.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.

Brand Name
KINCISE¿ ANTERIOR BROACH ADAPTER
Common Device Name
MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
TECHTRONIC INDUSTRIES MEDICAL
1428 pearman dairy rd
anderson SC 29625
Manufacturer Contact
elba bello
4500 riverside drive
palm beach gardens, FL 33410
9083863534
MDR Report Key23771200
Report Number1045834-2025-00642
Device Sequence Number10631400
Product Code GEY
UDI-Device Identifier00845384018568
UDI-Public(01)00845384018568
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1010-01-102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown